# SDR DALA1164405653

- Difficulty date: October 13, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 4,111 hours, 2,134 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN IS GOUGED JUST FWD OF STR 12 AT WS 241.  MARKED GOUGE-E DAMAGE REPAIRED PER ERA 497012-14 REV ORIG.
